# SDR HEEA0015067

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106901
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME INDICATOR WILL NOT COME UP ON LINE.  PERFORMED PRELIMINARY INSPECTION.  FOUND FRONT PLATE AND COVER HAD STRIPPED SCREW HOLES.  REPLACED FRONT PLATE AND COVER.  BEGAN BENCH CHECK AND FOUND UNIT DOES NOT TURN OFF.
